×

Found 2,533 Documents (Results 1–100)

100
MathJax

Reflections on some research work of Bang-Yen Chen. (English) Zbl 1459.53002

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 1-12 (2020).
PDF BibTeX XML Cite
Full Text: DOI

\(O_2(\mathbb{C})\)-vector bundles and equivariant real circle actions. (English) Zbl 1455.14091

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 209-221 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Affine space fibrations. (English) Zbl 1455.14125

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 151-193 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Beyond Riemannian geometry. The affine connection setting for transformation groups. (English) Zbl 1453.92170

Pennec, Xavier (ed.) et al., Riemannian geometric statistics in medical image analysis. Amsterdam: Elsevier/Academic Press. Elsevier Miccai Soc. Book Ser., 169-229 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The superalgebras of Jordan brackets defined by the \(n\)-dimensional sphere. (English. Russian original) Zbl 07255941

Sib. Math. J. 61, No. 4, 632-647 (2020); translation from Sib. Mat. Zh. 61, No. 4, 803-822 (2020).
MSC:  17C50
PDF BibTeX XML Cite
Full Text: DOI

Affine transformations in bundles. (English. Russian original) Zbl 07248481

J. Math. Sci., New York 245, No. 5, 601-643 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 146, 48-88 (2018).
MSC:  53-02 53B05 53B15
PDF BibTeX XML Cite
Full Text: DOI

Controlled and conditioned invariance for polynomial and rational feedback systems. (English) Zbl 1451.93127

Quadrat, Alban (ed.) et al., Algebraic and symbolic computation methods in dynamical systems. Based on articles written for the invited sessions of the 5th symposium on system structure and control, IFAC, Grenoble, France, February 4–6, 2013 and of the 21st international symposium on mathematical theory of networks and systems (MTNS 2014), Groningen, the Netherlands, July 7–11, 2014. Cham: Springer. Adv. Delays Dyn. 9, 259-293 (2020).
MSC:  93B52 93B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software